# SDR 96FDEA00982

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug DC-10-10CF
- Aircraft serial: 47803
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bell Frame
- Part number: ASA37897
- Condition: Corrosion
- Location: Bs 1841
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 1137, SURFACE CORROSION ON BELL FRAME AT STA 1841 STR 49L AND 49R.  REMOVED CORROSION BEYOND SRM 51-21-01 REMOVED FASTENERS, FACTORY SPLICE AND TWO VERTICAL STIFFENERS, FABRICATED NEW SPLICES AND NEW SECTION OF BELL FRAME PER SRM 51-30-00 VOL 1 FIG 5 AND SRM 53-30-00.
